# SDR R61A201908280924

- Difficulty date: August 28, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 10,943 hours, 7,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION FOUND ON SEAT TRACK BTW FR 16-17 AT LBL11. REPLACED SEAT TRACK IAW SRM 51-43-01/02 AND 51-41-01/02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
